Potentiel markovien récurrent des chaînes de Harris
Annales de l'Institut Fourier, Volume 22 (1972) no. 2, p. 85-130

Given a transition probability P=(P(x,A);xE,A𝒜) on a separable measurable space (E,), we study minorations of the form

Uh(x,dy)a(x)m(dy)

for the potential operators U h = N (PM 1-h ) n P, where h denotes a measurable function from E to (0,1) and where M k is the multiplication operator by k. We show for instance that if P verifies Harris’ recurrence relation, then there exists a strictly positive h for which U h 1μ, where μ is the P-invariant measure. This result allows us 1) to define positive σ-finite potential operators in this recurrent case that satisfy the usual principles of potential theory 2) to solve the Poisson equations for functions of for measures in a more general and more natural setting than before. The extension of these results to resolvents is briefly indicated at the end.

Nous montrons que toute probabilité de transition sur un espace mesurable correspondant à une chaîne de Markov vérifiant la condition de récurrence de Harris, admet au moins un opérateur potentiel positif ; à partir de là, nous développons une théorie du “potentiel logarithmique” pour ces probabilités de transition, en étudiant notamment de manière approfondie un cône de fonctions dites spéciales.

@article{AIF_1972__22_2_85_0,
     author = {Neveu, Jacques},
     title = {Potentiel markovien r\'ecurrent des cha\^\i nes de Harris},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Durand},
     address = {28 - Luisant},
     volume = {22},
     number = {2},
     year = {1972},
     pages = {85-130},
     doi = {10.5802/aif.414},
     zbl = {0226.60084},
     mrnumber = {52 \#1889},
     language = {fr},
     url = {http://www.numdam.org/item/AIF_1972__22_2_85_0}
}
Neveu, Jacques. Potentiel markovien récurrent des chaînes de Harris. Annales de l'Institut Fourier, Volume 22 (1972) no. 2, pp. 85-130. doi : 10.5802/aif.414. http://www.numdam.org/item/AIF_1972__22_2_85_0/

[1] A. Brunel, Chaînes abstraites de Markov vérifiant une condition de Orey, à paraître. | Zbl 0203.50305

[2] M. Duflo, Opérateurs potentiels des chaînes et des processus de Markov irréductibles, Bull. Soc. Math., 98 (1970), 127-163. | Numdam | MR 41 #9349 | Zbl 0205.44803

[3] S. Foguel, Ergodic theory of Markov process, Van Nostrand, (1970).

[4] T. E. Harris, The existence of stationary measures for certain Markov processes, Third Berkeley Symp. Math Stat., Proba. II (1956), 113-124. | MR 18,941d | Zbl 0072.35201

[5] S. Horowicz, Transitions probabilities and Contractions of L∞ (à paraître).

[6] G. A. Hunt, La théorie du potentiel et les processus récurrents. Ann. Inst. Fourier, 15 (1965), 3-12. | Numdam | MR 32 #4738 | Zbl 0141.15602

[7] N. Jain et B. Jamison, Contributions to Doeblin's theory of Markov processes, Z. für Wahrsch., 8 (1967), 19-40. | MR 36 #4643 | Zbl 0201.50404

[8] M. Metivier, Existence of an invariant measure and an Ornstein ergodic Theorem., Ann. Math. Stat., 40 (1969), 79-96. | MR 39 #3579 | Zbl 0214.17102

[9] P. A. Meyer, Équation de Poisson. Séminaire de Strasbourg, 1969-1970.

[10] J. Neveu, Potentiel markovien discret, Ann. Fac. Sc. Clermont, 24 (1964), 37-89.

[11] J. Neveu, Bases Mathématiques des Probabilités, Masson, 2e édition (1970). | MR 42 #6885 | Zbl 0203.49901

[12] J. Neveu, Potentiel markovien récurrent pour une chaîne de Harris, C.R. Acad. Sci. Paris, 272 (1971), 270-272. | MR 43 #4115 | Zbl 0215.25804

[13] S. Orey, Lecture notes for Markov chain transition probability functions. Univ. of Minnesota, Minneapolis (1968) 92 p. | Zbl 0295.60054